# SDR AALA201504089012

- Difficulty date: March 16, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: D575710070050000
- Part serial: 1785
- Condition: Corroded
- Location: Rt Wing
- Part time: 18,500 hours, 11,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON TRACK 3 OF THE OTBD FLAP BEARING ON RT WING.  R & R RT WING OTBD FLAP IAW JOB CARD 26L0027009.
